# SDR QXEA9700506

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Overserviced
- Location: Lt/Rt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER START COCKPIT FILLED WITH LIGHT SMOKE.  INSPECTED AND FOUND BOTH ENGINES OVER SERVICED WITH OIL.  DRAINED, PERFORMED ENGINE RUN, OPERATIONAL CHECK GOOD.
